# SDR CA991208051

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Ge CFM565A
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Part time: 23,739 hours
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) STRONG SMELL BURNING PLASTIC, VIBRATION AND SMOKE IN COCKPIT AND ECAM MASSAGE VENT EXTRACT FAN.  AIRCRAFT LANDED, VENT FAN REPLACED.
